A conditional defense of plurality rule: generalizing May's theorem in a restricted informational environment

Citation

Goodin, R & List, C 2006, 'A conditional defense of plurality rule: generalizing May's theorem in a restricted informational environment', American Journal of Political Science, vol. 50, no. 4, pp. 940-949.

Year

2006

Fields of Research

  • Political Theory And Political Philosophy
  • Social Philosophy

Updated:  21 October 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers